# SDR SWIA200718945

- Difficulty date: December 7, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 20,098 hours, 28,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Corroded
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3724 - CABIN DOOR IS DIFFICULT TO OPEN AND CLOSE.  REPLACED CORRODED CABIN DOOR LOCKING TORQUE TUBE AND BUSHINGS IAW MM 52-1105.  DOOR OPS CHECKS GOOD.
